Two preservation results for countable products of sequential spaces

Matthias Schröder, Alexander Simpson

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We prove two results for the sequential topology on countable products of sequential topological spaces. First we show that a countable product of topological quotients yields a quotient map between the product spaces. Then we show that the reflection from sequential spaces to its subcategory of monotone ω-convergence spaces preserves countable products. These results are motivated by applications to the modelling of computation on non-discrete spaces.
Original languageEnglish
Pages (from-to)161-172
Number of pages12
JournalMathematical Structures in Computer Science
Issue number1
Publication statusPublished - 2007


Dive into the research topics of 'Two preservation results for countable products of sequential spaces'. Together they form a unique fingerprint.

Cite this